MathSciNet Relay Station
MathSciNet bibliographic data
MR338745 46B99
Johnson, W. B.; Zippin, M. Separable $L\sb{1}$ preduals are quotients of $C(\Delta )$. Israel J. Math. 16 (1973), 198–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement